Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Blotchy red rash on legs, burning sensation, bruising. Causes and treatment?

I have a blotchy red rash on one of my legs. I dont remember getting bitten by anything and it burns like the worse razor burn i have ever had. It doesnt itch and it is spreading.I havent shaved my legs in over a week, and the rash is redder today with what looks like some bruising? I have only had it since yesterday morning. Headed to the drs this afternoon, but very curious about what this could be?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
PLEASE THINK YOU HAVE CHANGED ANY SOAP,OILS FOR APPLICATION OR COOKING,CREAMS OINTMENT,DYE OR OTHER CHANGED ANY BRAND
OT TAKING OF ANY ANALGESIC OR VITAMINS AND SUPPLIMENTS
WHAT YOU DO TAKE ALLEGRA 120 MGM MORNING AND SYP PIRITON1?2 TSF AT NIGHT
APPLY MOMETASONE LOCALLY
DO FOR 3 WEEK
AND IF AGAIN OCCURS AFTER STOPPING MEDICINE YOU CAN ASK AGAIN FURTHER
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor